# SDR AALA201803059018

- Difficulty date: February 13, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,893 hours, 29,264 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323053720001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORRODED SHEAR TIE IN FORWARD CARGO COMPARTMENT AT FR 28, BETWEEN STRINGER 41 RIGHT TO STRINGER 42 RIGHT. REPLACED SHEAR TIE PER SRM 51-72-11 AND DRAWINGS D53233534 AND D53230812.
